RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Belinskii, B P

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15

Number of views:
This page:195
Abstract pages:1895
Full texts:859
References:69

http://www.mathnet.ru/eng/person26342
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/213720

Publications in Math-Net.Ru
1993
1. A. V. Badanin, B. P. Belinskii, “Oscillations of a liquid in a bounded cavity with a plate on the boundary”, Zh. Vychisl. Mat. Mat. Fiz., 33:6 (1993),  936–944  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 33:6 (1993), 829–835  isi
1992
2. I. V. Andronov, B. P. Belinskii, “Прохождение изгибной волны сквозь неоднородность в абсолютно жестком ребре, подкрепляющем упругую пластину”, Issled. Teor. Plastin i Obolochek, 24 (1992),  124–131  mathnet
3. A. V. Badanin, B. P. Belinskii, K. N. Il'inskii, V. M. Uzdin, “Supersymmetry and acoustic problems”, TMF, 90:3 (1992),  407–411  mathnet  mathscinet; Theoret. and Math. Phys., 90:3 (1992), 277–280  isi
1989
4. B. P. Belinskii, “On the basis property of eigenfunctions of a waveguide cross section with flexible partitions”, Zh. Vychisl. Mat. Mat. Fiz., 29:11 (1989),  1674–1687  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 29:6 (1989), 51–60
1985
5. B. P. Belinskii, “A boundary-contact problem of acoustics in an infinite domain”, Dokl. Akad. Nauk SSSR, 283:1 (1985),  77–81  mathnet  mathscinet  zmath
1984
6. B. P. Belinskii, “The Fredholm property for boundary-contact problems of acoustics”, Dokl. Akad. Nauk SSSR, 278:5 (1984),  1090–1094  mathnet  mathscinet  zmath
1983
7. B. P. Belinskii, “On the uniqueness and non-uniqueness of solutions of boundary-contact acoustic problems”, Zap. Nauchn. Sem. LOMI, 128 (1983),  21–32  mathnet  mathscinet  zmath
1981
8. B. P. Belinskii, “The optic theorem for the waves scattering in an elastic plate”, Zap. Nauchn. Sem. LOMI, 104 (1981),  20–23  mathnet  mathscinet; J. Soviet Math., 20:1 (1982), 1758–1760
9. B. P. Belinskii, “On the uniqueness of the stationary acoustic problem's solution of the supported plates”, Zap. Nauchn. Sem. LOMI, 104 (1981),  14–19  mathnet  mathscinet  zmath; J. Soviet Math., 20:1 (1982), 1754–1757
1976
10. B. P. Belinskii, “Diffraction of a sinusoidal impulse by a rigid strip”, Zap. Nauchn. Sem. LOMI, 62 (1976),  39–47  mathnet  mathscinet  zmath; J. Soviet Math., 11:5 (1979), 687–692
1973
11. B. P. Belinskii, “Integral equations of stationary problems of short wave diffraction by barriers of segment type”, Zh. Vychisl. Mat. Mat. Fiz., 13:2 (1973),  373–384  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 13:2 (1973), 125–140
1972
12. B. P. Belinskii, “On the sistems of linear algebraic equations arising in problems of diffraction by a periodic structure”, Zap. Nauchn. Sem. LOMI, 25 (1972),  5–14  mathnet  mathscinet  zmath
1971
13. B. P. Belinskii, D. P. Kouzov, “Diffraction of a cylindrical elastic wave on a semi-infinite shield”, Trudy Mat. Inst. Steklov., 115 (1971),  14–27  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 115 (1971), 14–29
1970
14. B. P. Belinskii, D. P. Kouzov, V. D. Luk'yanov, W. D. Chel'zova, “Diffraction of the cilindric wave on the semi-infinite plate dispased on the boundary of two acoustical media”, Zap. Nauchn. Sem. LOMI, 17 (1970),  38–59  mathnet  mathscinet  zmath
1969
15. B. P. Belinskii, “On Fourier series and integrals associated with double equations”, Zap. Nauchn. Sem. LOMI, 15 (1969),  66–84  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021